# SDR BB07013

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 69,351 hours, 30,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLIGHT 714, CLT-PVD: ON APPROACH, CREW SELECTED GEAR DOWN AND FOUND MAIN GEAR INDICATIONS NOT WORKING PROPERLY. ABORTED APPROACH AND HAD TOWER VISUALLY CONFIRM GEAR DOWN. CREW SWAPPED BULBS AND HOUSINGS IN FLIGHT TO ASSURE GEAR DOWN.  LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE LEFT GEAR GREEN LIGHT CAPSULE AND REPLACED RIGHT GEAR AND NOSE GEAR LIGHT BULBS.
